# SDR DALA2018042802887

- Difficulty date: April 26, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 5,068 hours, 3,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 11c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C MOUNTED EMERGENCY LIGHT WAS  FOUND BROKEN, REPLACED EMERGENCY LIGHT ASSY.
